# SDR CALA2025100109485

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 70,410 hours, 20,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE DOOR 4R TOUCHES RED ZONE NEEDLE IS VISIBLE AND WITHIN LIMITS.OK TO CONT.
